Some properties of Hermite finite elements on rectangles

Тип публикации: доклад, тезисы доклада, статья из сборника материалов конференций

Год издания: 2014

Идентификатор DOI: 10.1063/1.4902257

Ключевые слова: Hermitian and Lagrangian elements, new biquadratic and triquadratic elements, Two- and three-dimensional finite elements on rectangles

Аннотация: In this paper we first demonstrate higher effectiveness of Hermite bicubic finite elements on rectangles and tricubic elements on cubes in comparison with the Lagrange ones of the same degree. Then we propose new Hermite biquadratic elements on rectangles and triquadratic elements on cubes. Finally we demonstrate some pointwise superconvergence properties of studied finite elements. © 2014 AIP Publishing LLC.

Ссылки на полный текст

Издание

Журнал: AIP Conference Proceedings

Выпуск журнала: Vol. 1629

Номера страниц: 32-43

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.